| Model Number |
MMT-723NAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement.Pump received with loose drive support disk, cracked battery tube threads, broken belt clip slot and cracked case reservoir tube window corner.The p-cap locks into the reservoir compartment properly noted.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that had to gorilla glue motor to stay in insulin pump.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.